RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   Veterans Board (https://www.recoveryourlife.com/forum/forumdisplay.php?f=34)
-   -   Virtual Psych ward! (https://www.recoveryourlife.com/forum/showthread.php?t=1312)

Scarletdreamer 30-08-2010 06:29 PM

Oh & forgot...

*cuddles all*

And Crimson, how are you, hon? Seems like we passed over you earlier. :(

frenchhorn 30-08-2010 06:51 PM

ok **** I must not let him win, but I am, stupid stupid me, if I want to go to my support group pride party then I shall, but god I'm anxious about him being there, shaking and m,y heart is pounding and keep leaving it later and later until I leave, should have left 5 mins ago

Doikers 30-08-2010 06:57 PM

Good luck at your support group pride party Oliver *Hugs*

MammaMia 30-08-2010 08:03 PM

*hugs everybody tight*

Scarletdreamer 30-08-2010 08:20 PM

How are you, Hels? *cuddles*

Good luck at the pride party, Oliver. I hope that you do manage to go. *hugs*

Mark, how are things going?

*cuddles everyone*

taz35 30-08-2010 08:28 PM

*hugs everybody*

*crawls under her invisibility cloak*

misskitty112 30-08-2010 08:31 PM

Oliver, I hope you have fun at your support group pride party! *hugs*

*Hugs Mark, Hels, and April* How are all of you?

So... even though I did good on my Chaucer/Middle English quiz, I failed my History quiz. I'm so ashamed of myself. I keep trying to convince myself it'll be okay, it's only my first quiz, I just need to read a bit more, I don't even like ancient civilization or history in general unless it's Medieval, so I just have to get in the swing of caring, etc. But I hate myself for it. *sigh*

Scarletdreamer 30-08-2010 08:31 PM

*cuddles Taz* What's up, sweetie?

And yeah, I feel like I have an invisibility cloak on too... Hels must've left some lying about the ward!! :-/

Scarletdreamer 30-08-2010 08:33 PM

Aw Felicia *glomps because I spy you!!* you aren't horrible or awful or anything for failing a quiz... it'll take a bit of time to get the swing of things in uni, just like it always does. I'm sure you'll do fine in the class, you've just got to get used to it as you said. Although I do remember feeling shitty about bad grades on quizzes etc., so I'm definitely not downplaying your feelings!!

As for how I'm doing - see previous page. :)

taz35 30-08-2010 08:35 PM

*hugs Felicia* Congrats on the English quiz, and sorry to hear about the other one =/ But remember we've all failed tests at some point, and it's not the end of thr world <3 I understand though, and history sucks =/ At least to me...

*cuddles April* Just got back from my doctor, who I don't have to see anymore since I'm seeing a psych every 6 weeks. It should be a good thing, but it seems like everybody is happy now that my meds have been upped and I should be fine and I'm really just losing my mind. I want to overdose so bad, or SI beyond belief right now. I'm just trying to stay distracted :( Enough about me. How has your day been? [EDIT: I just went back and read. Sorry to hear therapy was so hard =( Sucks doing things you don't want to do... and I'm hoping your appt with the nutritionist goes well tomorrow!)

Scarletdreamer 30-08-2010 08:40 PM

*cuddles Taz* I'm sorry that everyone's acting like you "should" be "okay" ... and that you feel even worse than you did before. Maybe text or call your psych? because those could be signs that the meds aren't working as well as you'd hoped. If you don't mind me asking (and if you do, it's okay) - what med(s) are you on??

Anyway, my day's been... long. Turns out my nutritionist appt isn't until Wednesday, although I could've sworn that it was tomorrow. Was telling everyone (IRL and on here) that it was tomorrow (which is Tuesday, correct? :-/ heh...). But no, apparently I was confused because I wrote it on the calendar whilst on the phone with the schedule-y person from the clinic and it's definitely on 1 September. ARGH.

And then therapy... need to write about that in my r/v I think. It's really... I don't know. A lot of things to swallow. :(

EDIT: oh, & please stay safe, hon. You've got us to talk with at least, and other threads on here can be distracting, I'm sure. *extra safe cuddles*

taz35 30-08-2010 08:44 PM

I'm on cipralex and seroquel right now... it's just getting frustrating because the whole delayed action thing... "wait 6 weeks and we'll notice a difference" but if there's no difference, then it feels like I'm just losing more and more time that I don't even want to live anymore... does that even make sense? =/ I don't know.

Hmmm, it's pretty easy to screw up days like that when you have appointments. I screw mine up sometimes and feel really dumb =/ But you just gotta realize you're human. After all, at least you didn't show up there and realize it's the next day :P I'll go read your r/v once you update it. <33

*spies Felicia and tackles her*

PoisonedApple 30-08-2010 08:51 PM

Quote:

And Crimson, how are you, hon? Seems like we passed over you earlier. :(
Iz ok. I'm dealing... I think. My gram had a heart attack Sat night/ Sun morn.

Sorry took so long to reply and no indiv...
Didn't realize I left the page up when I went to the court... 2.5 hrs of microfiche... joy of joys.

nicole94 30-08-2010 08:56 PM

*hugs everyone* i feel empty and i hate it, i also feel a bit dissasociated but not quite :/ its a strange feeling, like im hanging in the middle.....

Doikers 30-08-2010 08:59 PM

*Hugs April* <3

*Hugs Taz* I'm sorry you are struggling , please try not to OD or S.I. , or at least too badly .

*Hugs Felicia* Don't beat yourself up about the history test .

I have appointment 1 Volunteer buero , Appt 2 Accupuncture, Appt 3 Nurse tomorrow all crammed together 1pm,2pm and 3.30pm .

I posted this earlier and didn't get a reply and would like some thoughts on what to do , :S

Since my Lithium has been increased I've been having what the leaflet that comes with the pills descibes as "Difficulty in speaking or slurred speech" . For me I'd describe it as knowing in my brain what I want to say but not being able to make the words come out ,it's embarrasing when I just stop talking to someone and I end up apologising , it sais it could be a symtom of Lithium toxicity but I don't want to go back down to my previous dose as this one is help a bit with my depression .hmmm:S

Doikers 30-08-2010 09:00 PM

*Hugs Crimson* Sorry to hear about your Gran , How is she?

misskitty112 30-08-2010 09:02 PM

I honestly have no clue what to do, Mark. On one hand, it helps better with your depression, on another, Lithium toxicity is pretty serious... Have you spoken to a professional about it? Cause that's what I'd probably do.

PoisonedApple 30-08-2010 09:03 PM

*hugs back* she's ok so far... supposed to have a heart cath done today. or maybe it was already done... she's 4 hrs ahead of me... i've avoided calling since we haven't talked in a long time and i have no idea what to say. might blame it on the time difference, not call and send a message through my cousin.

PoisonedApple 30-08-2010 09:04 PM

i agree with felicia, mark. i'd talk to your doc and see what they say.

Doikers 30-08-2010 09:07 PM

Thanks Felicia and Crimson , I may bring it up with my nurse tomorrow , it's not directly to do with her but she is medically trained and I am already meeting her.


All times are GMT +1. The time now is 06:27 PM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2022, Jelsoft Enterprises Ltd.